Byetta, Strange Numbers, any idea!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tkhan01
New Member


Date Joined Jul 2006
Total Posts : 13
   Posted 1/1/2007 12:43 AM (GMT -7)   
Hi there,

I have been using Byetta now for about 5 months. I just started a new pen and my numbers are coming strange. For example, last night I had a late dinner at around 10 PM, before dinner my numbers were 172, after 2 hours of meal my numbers were 152. This morning after 10 hours with no food of course, I checked my morning bs and the number is 149???

How come my numbers only came down or actually stayed the same after 10 hrs??

I am wondering if I have a faulty pen or has someone experienced these kind of situations before?

Thanks for your help!

Tash

(I changed your subject so the Byetta users will see it and help out.)

Post Edited By Moderator (Jeannie143) : 1/1/2007 1:14:15 PM (GMT-7)


Warren
Veteran Member


Date Joined Oct 2005
Total Posts : 534
   Posted 1/2/2007 1:30 PM (GMT -7)   

Hi Tash,

Give your numbers at least a week.  Every once in awhile you can get a faulty pen.  After using Byetta since its approval, Last month was the first time I've run into a faulty pen.  I used it once a day for 2 weeks (I had a second pen I would use in the morning at work and used the faulty one only at night).  My 2 hour post prandial readings were 170-200 and my morning numbers were 200's.  I used the Byetta pen from work that I keep there and my post prandials were 65 and morning numbers still sub 100 so I KNEW I had a fautly pen.  The trick is to give it at least a week. 

Also, is it a mono therapy or are you taking orals with it as well.  If you are taking orals, what are your readings without the Byetta.  The trick is to determine if you have a bad pen or bad lot of orals.  In my case it was easy.

scool Warren

tkhan01
New Member


Date Joined Jul 2006
Total Posts : 13
   Posted 1/3/2007 8:06 AM (GMT -7)   
Well....the reason behind my worry is this that I am outside US right now for work and before coming here I did bring 4 injections with me. However I had stored them in the fridge in US but on the last day I had put them in a container from polar bear hat had a temp mark that would light up if the temp in the fridge reached 0 degree. And well unfortunately it did light up on the last day before leaving US. So I called Byetta they said to throw away all the pens!!! since they can not gaurantee if any of them is potent enough now. I talked to two pharmacist they asked me if the pen is in liquid form, do I see any crystals or did anything else freeze....And I told them absolutley not, so they said that the Pens are fine and I should not worry.

Now I have started using these pens and I guess I am a bit paranoid because of this situation and because I can not get any more pens till I travel back to US so kind of worried.
I will keep monitoring my numbers. I am taking Metformin (850*3) and Actos (45 mg) regularly and am only suppose to take Amaryl if I am being not nice with my diet. I will have to really see now perhaps without using Byetta one day if it is really having any effect.

But I am also not feeling nauseated or less hungry (but that happened on the previous pen as well, so can't say that this is an indication of the pen not working ). Anyway, thanks for your input and let me know your thoughts on this if any!

Appreciate it.

Tash

Warren
Veteran Member


Date Joined Oct 2005
Total Posts : 534
   Posted 1/3/2007 4:06 PM (GMT -7)   

LOLOL.  Geezs Tash,

Its easy for the Byetta manufactuer to tell you to throw away $1000+ worth of medicine, but for my money, I'd risk a week or so of high blood sugar numbers to make sure on each pen before I chucked it!!

scool Warren

manda b
New Member


Date Joined Jan 2007
Total Posts : 1
   Posted 1/6/2007 5:14 AM (GMT -7)   
hi. today is day three for me with the byetta pen.  i have noticed the lack of hunger but no nausea.  and first thing in the morning i have a feeling of fullness, even before my morning dose or eating.  weird.  my numbers were immediately lower.  i hope that this works.  i am also taking 1000 of metformin 2x a day.  i was at 2000 2 x a day, still with high numbers.  it is nice to have the lower meds and lower numbers.  i was wondering though.  what is albumin.  this is a term i am not familiar with.  i have probably had tests run for this but i have only been diabetic(or known anyway) since july 2006, so i am not familiar with all of this. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:43 AM (GMT -7)
There are a total of 2,732,003 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
207 Guest(s), 2 Registered Member(s) are currently online.  Details
lynbrez, Goat Girl


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer